MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1414120-J
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an iliac aneurysm (off-label use) with the afx2 and ovation ix abdominal aortic aneurysm stents.Twenty-three (23) days post initial procedure, a type iiia endoleak with no component separation) was detected at the junction of the afx2 bifurcated stent graft and ovation ix iliac limb with no change in the diameter of the iliac aneurysm; these findings were identified during routine follow-up cta (computed topography angiography).The patient is reportedly in good condition, and the physician plans to re-intervene but surgery has not been scheduled.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type iiia endoleak was unconfirmed.Additionally, it was determined that the secondary endovascular procedure was performed on (b)(6) 2019 with non-endologix extension which was not reported.A definitive root cause for the reported type iiia endoleak could not be identified due to the lack of relevant medical imaging; however, off label - concomitant use with products outside the ifu most likely contributed to the event.The final patient status was reported being stable.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: b2: adverse event or product problem - updated; b5: describe event or problem - updated; g1,2: contact office- name - updated; h6: result code ¿ remove 3233; h6: conclusion code ¿ remove 11.
 
Event or Problem Description
The patient was initially treated for an iliac aneurysm (off-label use) with the afx2 and ovation ix abdominal aortic aneurysm stents.Twenty-three (23) days post initial procedure, a type iiia endoleak with no component separation) was detected at the junction of the afx2 bifurcated stent graft and ovation ix iliac limb with no change in the diameter of the iliac aneurysm; these findings were identified during routine follow-up cta (computed topography angiography).The patient is reportedly in good condition, and the physician plans to re-intervene but surgery has not been scheduled.Subsequent to the initial report, clinical assessment determined that secondary endovascular procedure was performed on (b)(6) 2019 with non-endologix extension.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8829234
Report Number3008011247-2019-00120
Device Sequence Number11403804
Product Code MIH
UDI-Device IdentifierM701TVIL1414120J1
UDI-Public+M701TVIL1414120J1/$$3211031FS10271835F
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberTV-IL1414120-J
Device Catalogue NumberTV-IL1414120-J
Device Lot NumberFS102718-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL: 2021528-010.; AFX2 BIFURCATED STENT GRAFT: 2070705-002.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR